Universidad Complutense de Madrid
E-Prints Complutense

Applications of proximal calculus to fixed point theory on Riemannian manifolds

Impacto

Downloads

Downloads per month over past year

Azagra Rueda, Daniel and Ferrera Cuesta, Juan (2007) Applications of proximal calculus to fixed point theory on Riemannian manifolds. Nonlinear Analysis Theory, Methods & Applications, 67 (1). pp. 154-174. ISSN 0362-546X

[img] PDF
Restringido a Repository staff only

285kB

Official URL: http://www.sciencedirect.com/science/article/pii/S0362546X06002628



Abstract

We prove a general form of a fixed point theorem for mappings from a Riemannian manifold into itself which are obtained as perturbations of a given mapping by means of general operations which in particular include the cases of sum (when a Lie group structure is given on the manifold) and composition. In order to prove our main result we develop a theory of proximal calculus in the setting of Riemannian manifolds.


Item Type:Article
Uncontrolled Keywords:Proximal subdifferential; Riemannian manifolds; Fixed point theory;
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:14760
Deposited On:17 Apr 2012 10:58
Last Modified:06 Aug 2018 10:19

Origin of downloads

Repository Staff Only: item control page